Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

An almost universal form


Author: Gordon Pall
Journal: Bull. Amer. Math. Soc. 46 (1940), 291
DOI: https://doi.org/10.1090/S0002-9904-1940-07200-3
Cited work: Bull. Amer. Math. Soc., Volume 44, Number 2 (1938), 141--144
MathSciNet review: 0001756
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1940-07200-3